# SDR DALA2024080707870

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 59,556 hours, 27,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 **DTE REQUIRED**, ERA 619917-14, STA 640 / STR18L & STR 20L / DENT AND GOUGES MONITOR INSPECTION LOG REPAIR TO FUSELAGE FRAME AT STA 640 BETWEEN S-18L & S-20L. CORRECTIVE ACTION: REF ERA 619917-14. (0486260)
